Terbinafine

Terbinafine is an antifungal medication available as both tablet and ointment. It is used to treat ringworm (tinea) infections.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What is the treatment for red patches at the bottom of the foot?

Query: Hi doctor, My mother is 57 years old. She has red patches and dark spots in the bottom of the foot. It itches most of the time. Many doctors we have consulted, but no positive result from their treatment. Please suggest the best medication.  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. To help your mother's condition, I am in need of few more details. Please answer the following questions. How long it has been there? Is she suffering from any systemic illness like diabetes, hypertension or any other? Is there pain in it? What medicine she had taken for...  Read Full »

There is a red rash on my inner thigh. What is it?

Query: Hi doctor, I have a reddish rash on my inner thigh since 2 months. I have attached a picture for your reference. It is annoying me a lot. Please help.  Read Full »


Dr. Asmeet Kaur Sawhney

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have reviewed the attached photographs (attachments removed to protect patient identity). According to me you are affected by ringworm infection. I would recommend you to take tablet Terbinafine 250 mg once daily and apply Sertaconazole cream on the affected area t...  Read Full »

Can I use Terbinaforce plus cream for a vaginal infection?

Query: Hello doctor,Can Terbinaforce plus cream be used for a vaginal infection? I have itching after periods. Please guide.  Read Full »


Dr. Ashwini V Swamy

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. Please do not use Terbinaforce plus cream anywhere on the body. Do not even think of using it on your genitals. Terbinaforce plus cream (Clobetasol Topical, Ofloxacin Topical, Ornidazole Topical and Terbinafine Topical) has a potent steroid in it. They would further...  Read Full »

Why do I have an armpit rash?

Query: Hello doctor, Seven months back, I developed a small scaly white patch on the left hand side of my scrotum. It did not change but my groin then became damp and very itchy. After a short period both groins were like that. Last month, I saw a dermatologist who thought it might be eczema and prescribe...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and viewed the attached pictures (attachments removed to protect patient identity) and understood your concern.  Read Full »

Can Terbinaforce Plus cream be used for ringworm infection?

Query: Hi doctor, I am having ring like patches all over the body for the past five months. I have itching all over the body including private parts and now it spreads to face as well. I had Griseofulvin tablets, Liv-Cet-5 twice daily and Terbinaforce Plus cream for the last 2 months. But, it did not cure...  Read Full »


Dr. Asmeet Kaur Sawhney

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. You should not have used Terbinaforce plus cream (combination of Clobetasol propionate, Ofloxacin, Ornidazole and Terbinafine) as it contains Clobetasol which is a steroid. It aggravates fungal infection and does not get it cured. You should take capsule Itracona...  Read Full »

My infection for tinea cruris recurs inspite of having drugs. Why?

Query: Hello doctor, I have treated tinea cruris for the last six months with all allopathic medicines ranging from Terbinifine for six weeks to Itraconazole and Fluconazole and all the zole category ointments but there is no relief. The infection returns after one month of stoppage of medicine. No diabete...  Read Full »


Dr. Kavita Rajput

Homeopathic Physician

Answer: Hello, Welcome to icliniq.com. It is a recurrence of tinea, and it will not go by any zole category ointment, you have taken a lot of medications, that is why you take one dose of Sulphur 200 early morning empty stomach, only once do not repeat it. Then wait for one week with no medicine (allow su...  Read Full »

What are the side effects of consuming alcohol and Terbinafine together?

Query: Hello doctor, I have been taking Terbinafine for the last three months for my nail fungus. I just want to make sure that it is safe for me to drink alcohol now that I am off the pill. I plan on drinking a whole week (seven days) after I take my last pill. Will I be fine? How long after taking my la...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Actually, small traces of Terbinafine will stay in blood for few weeks. However, its initial half-life is 36 hours, after a week period, the level is significantly at a lower level. So you may safely drink alcohol. However, it is better to keep it at a moderate level...  Read Full »

Kindly suggest treatment for inner thigh discoloration.

Query: Hello doctor, I am a 49 year old fairly healthy male. My height is 6 feet and weight is 260. I am overweight and also have low testosterone. I have had a noticeable shrinkage in my testicles in recent years. I have embarrassing erectile issues, including premature ejaculation and often I am unable t...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. At the onset I would like to tell you that though I understand your concern and situation, but there is nothing to be ashamed or apprehensive of yourself. It is a medical problem and can only be tackled by proper medical treatment and advice, and not by hiding your ...  Read Full »

Is the large area of redness in my buttock a fungal infection?

Query: Hello doctor, For a couple of months, I have had a red area between my butt cheeks (not anus, further up where butt cheeks meet). This developed on the right side as a large area of redness which now feels scaly and a bit raised. At times it may feel moist, watery, not quite bleedy though. I tried a...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. After carefully reading your complaints and looking at your photographs, there seem to be three possibilities (attachment removed to protect patient identity). Tinea cruris. Psoriasis. Erythrasma. For making a clear cut diagnosis, I need the answers for a few qu...  Read Full »

What Is The Reason For Severe Itch In Genitals And The Surrounding Area?

Query: Hi doctor, I am 29 years old. I am suffering from itching genitalia for over 5-6 years and the severity would range from low to medium. It is mostly due to sweating in that area. I used to apply itch guard for a few days and it used to get fine. Now, over four to five months I have severe itching o...  Read Full »


Dr. Sidharth Sonthalia

Cosmetologist, Dermatologist, Hair Transplant Surgeon, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Your problem seems to have lingered on to become a chronic hyperkeratotic scrotal eczema. This is a result of your hyperallergic tendency, constant scratching, sweat induced maceration and intermittent but incomplete treatments with suboptimal medicines. As of now a...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.